# SDR SWAA2022031031194

- Difficulty date: August 7, 2019
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N292WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32538
- Aircraft time: 41,292 hours, 24,586 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT FLOOR PANEL 140CF HAS CORROSION ON UPPER SURFACE STA 847-887 WL 157 AROUND EDGES OF PANEL / VERIFIED DAMAGE AFT CARGO PANEL 140CF COVERS MORE THAN 50% OF SURFACE FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-1VERIFIED RECEIVED REPLACEMENT PANEL 140CF P/N 453A1610-2 ATAG WN1467 IAW DWG 453A1610 REV T PANEL TO BE INSTALLED ON JPANEL-141-CLOSE
